# SDR GTIA2020080335295

- Difficulty date: August 2, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-232
- Aircraft serial: 8434
- Aircraft time: 6,228 hours, 2,843 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR ASSIST BOTTLE 832 REQUIRES SERVICE-SERVICED DOOR ASSIST BOTTLE 832 WITH NITROGEN IAW AMM 52-10-00-614-050-A.
